# SDR P2EA00114

- Difficulty date: April 12, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, SKIN DENTED AT BS 402, STR 23R.  REPAIRED FUSELAGE SKIN FROM BS 396 TO BS 408.5 BETWEEN STR 22R AND STR 24R IAW SRM 53-30-03 FIG 6.  (X)
